# SDR SWAA2024090315172

- Difficulty date: July 21, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE NOSE INLET COWL HAS SMALL CRACKED @ FASTENER'S HEAD I/B L/E SKIN EXTERIR 3 O CLOCK POS.MKD DOT<[01] LEFT ENGINE NOSE INLET COWL IS BEING REPLACED ON FAULT TTG8Q00S70RU;[02] VERIFIED ENTRY #1.ALSO TT# ENTERD IS CORRECT.
